# SDR WVER2017042000018

- Difficulty date: April 20, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N513M
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 34,778 hours, 24,631 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034117
- Part serial: NONE
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Part time: 34,778 hours, 24,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED.  PERFORMED A MAJOR REPAIR TO THE STIFFINER ANGLE FORWARD SIDE OF BS 280, RBL 26 IAW EO CL-600-2C10-53-L05075 AND SRM 51-42-06-001-001-A01.
